# SDR DALA2021083005097

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CRACK INDICATION ON INTERCOSTAL LOCATED FRAME 16 LH SIDE AT DOOR STOP 7 AFFECTED HOLE 1 CRACK. CORRECTIVE ACTION: REPLACED INTERCOSTAL LOCATED FRAME 16 LH SIDE AT DOOR STOP #7 AS PER A319 SRM 51-72. (1926910)
